# SDR AALA202110185432

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 86,808 hours, 10,956 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO MULTIPLE REPEATS OF MAIN DECK CREW REST DOOR GETTING JAMMED IN FLIGHT, BUT CHECKS GOOD ON GROUND, ADJUST DOOR TIE RODS PER AMM 25-29-07-400-801C1. MAINTENANCE ADJUSTED THE LENGTH OF THE LEFT TIE ROD (AALA202110187385) PER AMM 25-29-07. ADJUSTED THE DECOMPRESSION DOOR ASSEMBLY BOTTOM LATCH MECHANISM (AALA202110185432) PER CMM 25-21-16.
